# SDR IPXA2021100874737

- Difficulty date: September 17, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: AUB751736
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFASTENER HOLES WERE FOUND ELONGATED ON THE THE R/H WING #3 PYLON TO WING AFT FAIRING.REPAIRED ELONGATED FASTENER HOLES IAW VT-SAA EA 011-5481-01-A9365 REV I/R AND UPS EO MD11-5450-81821-A . (MINOR)
